MAUDE Adverse Event Report: SYNTHES GMBH 2.7/3.5 VA-LCP OLECRANON PL 2H/RT/90; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7/3.5 VA-LCP OLECRANON PL 2H/RT/90; SCREW, FIXATION, BONE
Model Number 02.107.202
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the synthes 2.7 va locking screw would not lock into the 2.7/3.5 va olecranon plate.There was an olecranon fracture reported.There was a surgical delay of 120 minutes.The procedure was completed successfully with no patient consequences or outcomes.This report is for one (1) 2.7/3.5 va-lcp olecranon pl 2h/rt/90 this is report 1 of 2 for complaint (b)(4).

Brand Name
2.7/3.5 VA-LCP OLECRANON PL 2H/RT/90
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16864785
Report Number8030965-2023-05689
Device Sequence Number5832765
Product Code HWC
UDI-Device Identifier10886982029263
UDI-Public(01)10886982029263
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.202
Device Catalogue Number02.107.202
Device Lot Number90P3116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 2.7 MM VA LOCKING.
Patient Age17 YR
Patient SexUnknown